# SDR SWAA2021112426946

- Difficulty date: October 5, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON PASSENGER CABIN CREASE BEAM BS714 LBL68 WL208. ; / [01] UPDATED TABLE; [02] REMOVED 1 EA FASTENER IN CREASEBEAM WEB STA 714; LBL 68; WL 208 FOR ACCESS PER SRM 51-40-02-0G-0.;[22] CREASE BEAM WEB REPLACED. ALL WORK ACCOMPLISHED.; [23] ADDED LBL 65 TO TABLE ALTHOUGH CORROSION WAS AT LBL 68.
